I am suffering from Parkinson's disease for many years. I am feeling tremors in my body and hands since yesterday. I have been taking tablets Stalevo 100 milligrams, Carbidopa 25 milligrams, Entacapone 200 milligrams, and Rasagiline 1 milligram for many years.
I went through your query and understood your concern.
It seems your symptoms could be related to levodopa-induced dyskinesia. I suggest you try a Haloperidol (antipsychotic) injection, which can help improve your situation faster. If it helps, I suggest you start taking Haloperidol orally. I also suggest you increase the frequency of the tablet Entacapone (catechol-O-methyltransferase inhibitor) by taking it more often during the day in small doses.
Kindly consult a specialist, talk with them, and take medicines with their consent.
I hope this has helped you.
Thanks and regards.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. hear your FIL‘s symptoms. I read all the reports and the MRI report and the prescription which the doctor wrote (attachment removed to protect patient identity).
Considering all the number of falls that he had in a year, it does not seem to be a typical case of Parkinson's disease. Read full
I went through the pictures (attachment removed to protect patient identity).
It is looking like she is suffering from a rare disease called a bullous disorder, bullous pemphigoid which will be having blisters and ulcerations. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.